# SDR VNAA20240607002

- Difficulty date: June 7, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N578NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15381
- Aircraft time: 19,310 hours, 17,180 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC670100469
- Part serial: NA
- Condition: Damaged
- Location: Lt Wing
- Part time: 19,310 hours, 17,180 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR DAMAGE TO LH LOWER WING PLANK AFT AND CENTER SKINS AT WS54.55, WS128, WS178 AND WS264 BETWEEN STR17-RS DATUM. ENSURED BLEND OUT OF DAMAGES HAS BEEN PERFORMED TO SMOOTH CONTOUR PER SRM 51-12-00 (20:1 TRANSITION) IAW REO 690-57-21-468 REV--. REMOVED AND REPLACED 6EA HI-LITE FASTENERS AT WS128 IAW REO NO. 690-57-21-468 AND SRM-51-42-20-001-001-A01. REMOVED AND REPLACED 4EA HI-LITE FASTENERS AT WS220 IAW REO NO. 690-57-21-468 AND SRM-51-42-20-001-001-A01. REMOVED AND REPLACED 3EA HI-LITE FASTENERS AT WS264 IAW REO NO. 690-57-21-468 AND SRM-51-42-20-001-001-A01. REMOVED AND REPLACED 3EA HI-LITE FASTENERS AT WS178 IAW REO NO. 690-57-21-468 AND SRM-51-42-20-001-001-A01. PERFORMED EDDY CURRENT INSPECT PER NDTM 51-20-006 TO ENSURED REWORKED AREAS ARE CRACK FREE.
